A Caltech Library Service

Estimates of asymptotic degrees of freedom for solutions to the Navier-Stokes equations

Ju, Ning (2000) Estimates of asymptotic degrees of freedom for solutions to the Navier-Stokes equations. Nonlinearity, 13 (3). pp. 777-789. ISSN 0951-7715. doi:10.1088/0951-7715/13/3/314.

See Usage Policy.


Use this Persistent URL to link to this item:


We derive estimates on the upper bounds of the asymptotic degrees of freedom for strong solutions of the two-dimensional Navier-Stokes equations with no-slip and non-homogeneous boundary conditions. The analysis is also extended to an abstract equation modelling some other equations in fluid mechanics. Similar results are obtained.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© Institute of Physics and IOP Publishing Limited 2000. Received 4 January 1999, in final form 16 February 2000; Print publication: Issue 3 (May 2000) The author is deeply grateful to his adviser, Professor Roger Temam, for precious advice, stimulating discussion and helpful comments. The author owes much to his constant encouragement and support. The author also wishes to thank Professor E Titi for his very kind and helpful communication. This work was partially supported by the Department of Mathematical Sciences of the National Science Foundation under the grantNSF-DMS9705229 and by the Research Fund of Indiana University. The author wishes to thank the referees for their helpful comments on the manuscript.
Issue or Number:3
Record Number:CaltechAUTHORS:JUNnonlin00a
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:4686
Deposited By: Archive Administrator
Deposited On:03 Sep 2006
Last Modified:08 Nov 2021 20:19

Repository Staff Only: item control page